# SDR 96ZZZX4768

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NG
- Make and model: Bolkms BK117A4
- Aircraft serial: 7083
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101905
- Condition: Defective
- Location: Cockpit
- Component: KY196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INTERMITTENTLY SCRATCHY AND WILL NOT PICK UP STATIONS.  NO CHARGE WARRANTY REPAIR.
